Works matching AU Ji-Huan He
Results: 284
The reducing rank method to solve third‐order Duffing equation with the homotopy perturbation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 2, p. 1800, doi. 10.1002/num.22609
- By:
- Publication type:
- Article
A Dual Lagrange Multiplier Approach for the Dynamics of the Mechanical Systems.
- Published in:
- Journal of Applied & Computational Mechanics, 2024, v. 10, n. 3, p. 643, doi. 10.22055/jacm.2024.45944.4439
- By:
- Publication type:
- Article
Gold Nanoparticles' Morphology Affects Blood Flow near a Wavy Biological Tissue Wall: An Application for Cancer Therapy.
- Published in:
- Journal of Applied & Computational Mechanics, 2024, v. 10, n. 2, p. 342, doi. 10.22055/jacm.2023.44567.4242
- By:
- Publication type:
- Article
A New Taylor Series based Numerical Method: Simple, Reliable, and Promising.
- Published in:
- Journal of Applied & Computational Mechanics, 2023, v. 9, n. 4, p. 1122, doi. 10.22055/jacm.2023.43228.4040
- By:
- Publication type:
- Article
Efficacy of a Modulated Viscosity-dependent Temperature/nanoparticles Concentration Parameter on a Nonlinear Radiative Electromagneto-nanofluid Flow along an Elongated Stretching Sheet.
- Published in:
- Journal of Applied & Computational Mechanics, 2023, v. 9, n. 3, p. 848, doi. 10.22055/jacm.2023.42294.3905
- By:
- Publication type:
- Article
A Brief Review on the Asymptotic Methods for the Periodic Behaviour of Microelectromechanical Systems.
- Published in:
- Journal of Applied & Computational Mechanics, 2022, v. 8, n. 3, p. 1120, doi. 10.22055/jacm.2022.39404.3401
- By:
- Publication type:
- Article
From spider spinning to bubble electrospinning and from the wool structure to carbon super-nanotubes.
- Published in:
- Materials Science & Technology, 2010, v. 26, n. 11, p. 1273, doi. 10.1179/026708310X12859243627923
- By:
- Publication type:
- Article
Comparative and verified studies of zirconium nanocomposite nanofibres by bubble spinning.
- Published in:
- Micro & Nano Letters (Wiley-Blackwell), 2018, v. 13, n. 2, p. 228, doi. 10.1049/mnl.2017.0075
- By:
- Publication type:
- Article
A NUMERICAL SOLUTION OF NONLINEAR FRACTIONAL NEWELL-WHITEHEAD-SEGEL EQUATION USING NATURAL TRANSFORM.
- Published in:
- TWMS Journal of Pure & Applied Mathematics, 2022, v. 13, n. 2, p. 168
- By:
- Publication type:
- Article
An iteration formulation for normalized diode characteristics.
- Published in:
- International Journal of Circuit Theory & Applications, 2004, v. 32, n. 6, p. 629, doi. 10.1002/cta.300
- By:
- Publication type:
- Article
Thermal conductivity of polar bear hair fibers.
- Published in:
- Wool Textile Journal, 2012, v. 40, n. 9, p. 59
- By:
- Publication type:
- Article
Densities of polar bear hairs before and after washing.
- Published in:
- Wool Textile Journal, 2012, v. 40, n. 8, p. 52
- By:
- Publication type:
- Article
Fabrication and characterization of ZrO<sub>2</sub> nanofibers by critical bubble electrospinning for high-temperature-resistant adsorption and separation.
- Published in:
- Adsorption Science & Technology, 2019, v. 37, n. 5/6, p. 425, doi. 10.1177/0263617419828268
- By:
- Publication type:
- Article
Geometrical potential and nanofiber membrane's highly selective adsorption property.
- Published in:
- Adsorption Science & Technology, 2019, v. 37, n. 5/6, p. 367, doi. 10.1177/0263617418813826
- By:
- Publication type:
- Article
Insights into Partial Slips and Temperature Jumps of a Nanofluid Flow over a Stretched or Shrinking Surface.
- Published in:
- Energies (19961073), 2021, v. 14, n. 20, p. 6691, doi. 10.3390/en14206691
- By:
- Publication type:
- Article
Discontinuous Nanofibers by Electrospinning.
- Published in:
- Journal of Applied Functional Analysis, 2009, v. 4, n. 4, p. 712
- By:
- Publication type:
- Article
Futalognkosaurus dukei: cost and benefit of being the biggest.
- Published in:
- Journal of Applied Functional Analysis, 2009, v. 4, n. 3, p. 470
- By:
- Publication type:
- Article
ECOLOGICAL COMPLEXITY: A heuristic explanation of fourth dimension of life.
- Published in:
- Journal of Applied Functional Analysis, 2009, v. 4, n. 3, p. 459
- By:
- Publication type:
- Article
Fifth dimension of life and the 4/5 allometric scaling law for human brain
- Published in:
- Cell Biology International, 2004, v. 28, n. 11, p. 809, doi. 10.1016/j.cellbi.2004.07.011
- By:
- Publication type:
- Article
A new fractional derivative and its application to explanation of polar bear hairs.
- Published in:
- Journal of King Saud University - Science, 2016, v. 28, n. 2, p. 190, doi. 10.1016/j.jksus.2015.03.004
- By:
- Publication type:
- Article
A fractional model for dye removal.
- Published in:
- Journal of King Saud University - Science, 2016, v. 28, n. 1, p. 14, doi. 10.1016/j.jksus.2015.07.001
- By:
- Publication type:
- Article
SOLITARY WAVENUMBER-FREQUENCY FORMULATION USING AN ANCIENT CHINESE ARITHMETIC.
- Published in:
- International Journal of Modern Physics B: Condensed Matter Physics; Statistical Physics; Applied Physics, 2010, v. 24, n. 24, p. 4747, doi. 10.1142/S0217979210054245
- By:
- Publication type:
- Article
AN ELEMENTARY INTRODUCTION TO RECENTLY DEVELOPED ASYMPTOTIC METHODS AND NANOMECHANICS IN TEXTILE ENGINEERING.
- Published in:
- International Journal of Modern Physics B: Condensed Matter Physics; Statistical Physics; Applied Physics, 2008, v. 22, n. 21, p. 3487, doi. 10.1142/S0217979208048668
- By:
- Publication type:
- Article
ADDENDUM:: NEW INTERPRETATION OF HOMOTOPY PERTURBATION METHOD.
- Published in:
- International Journal of Modern Physics B: Condensed Matter Physics; Statistical Physics; Applied Physics, 2006, v. 20, n. 18, p. 2561, doi. 10.1142/S0217979206034819
- By:
- Publication type:
- Article
SOME ASYMPTOTIC METHODS FOR STRONGLY NONLINEAR EQUATIONS.
- Published in:
- International Journal of Modern Physics B: Condensed Matter Physics; Statistical Physics; Applied Physics, 2006, v. 20, n. 10, p. 1141, doi. 10.1142/S0217979206033796
- By:
- Publication type:
- Article
Analytical methods: the next frontier towards nonlinear science.
- Published in:
- International Journal of Computer Mathematics, 2010, v. 87, n. 5, p. 1040, doi. 10.1080/00207161003695831
- By:
- Publication type:
- Article
PERIODIC SOLUTION OF A MICRO-ELECTROMECHANICAL SYSTEM.
- Published in:
- Facta Universitatis, Series: Mechanical Engineering, 2024, v. 22, n. 2, p. 187, doi. 10.22190/FUME240603034H
- By:
- Publication type:
- Article
PULL-DOWN INSTABILITY OF THE QUADRATIC NONLINEAR OSCILLATORS.
- Published in:
- Facta Universitatis, Series: Mechanical Engineering, 2023, v. 21, n. 2, p. 191, doi. 10.22190/FUME230114007H
- By:
- Publication type:
- Article
A GOOD INITIAL GUESS FOR APPROXIMATING NONLINEAR OSCILLATORS BY THE HOMOTOPY PERTURBATION METHOD.
- Published in:
- Facta Universitatis, Series: Mechanical Engineering, 2023, v. 21, n. 1, p. 21, doi. 10.22190/FUME230108006H
- By:
- Publication type:
- Article
THE CARBON NANOTUBE-EMBEDDED BOUNDARY LAYER THEORY FOR ENERGY HARVESTING.
- Published in:
- Facta Universitatis, Series: Mechanical Engineering, 2022, v. 20, n. 2, p. 211, doi. 10.22190/FUME220221011H
- By:
- Publication type:
- Article
FORCED NONLINEAR OSCILLATOR IN A FRACTAL SPACE.
- Published in:
- Facta Universitatis, Series: Mechanical Engineering, 2022, v. 20, n. 1, p. 1, doi. 10.22190/FUME220118004H
- By:
- Publication type:
- Article
THE ENHANCED HOMOTOPY PERTURBATION METHOD FOR AXIAL VIBRATION OF STRINGS.
- Published in:
- Facta Universitatis, Series: Mechanical Engineering, 2021, v. 19, n. 4, p. 735, doi. 10.22190/FUME210125033H
- By:
- Publication type:
- Article
LI-HE'S MODIFIED HOMOTOPY PERTURBATION METHOD FOR DOUBLY-CLAMPED ELECTRICALLY ACTUATED MICROBEAMS-BASED MICROELECTROMECHANICAL SYSTEM.
- Published in:
- Facta Universitatis, Series: Mechanical Engineering, 2021, v. 19, n. 4, p. 601, doi. 10.22190/FUME210112025A
- By:
- Publication type:
- Article
PASSIVE ATMOSPHERIC WATER HARVESTING UTILIZING AN ANCIENT CHINESE INK SLAB.
- Published in:
- Facta Universitatis, Series: Mechanical Engineering, 2021, v. 19, n. 2, p. 229, doi. 10.22190/FUME201203001H
- By:
- Publication type:
- Article
HAMILTONIAN-BASED FREQUENCY-AMPLITUDE FORMULATION FOR NONLINEAR OSCILLATORS.
- Published in:
- Facta Universitatis, Series: Mechanical Engineering, 2021, v. 19, n. 2, p. 199, doi. 10.22190/FUME201205002H
- By:
- Publication type:
- Article
A Simple Frequency Formulation for the Tangent Oscillator.
- Published in:
- Axioms (2075-1680), 2021, v. 10, n. 4, p. 320, doi. 10.3390/axioms10040320
- By:
- Publication type:
- Article
Nonlinear EHD Instability of Two-Superposed Walters' B Fluids Moving through Porous Media.
- Published in:
- Axioms (2075-1680), 2021, v. 10, n. 4, p. 258, doi. 10.3390/axioms10040258
- By:
- Publication type:
- Article
Improved Block-Pulse Functions for Numerical Solution of Mixed Volterra-Fredholm Integral Equations.
- Published in:
- Axioms (2075-1680), 2021, v. 10, n. 3, p. 200, doi. 10.3390/axioms10030200
- By:
- Publication type:
- Article
Periodic Property and Instability of a Rotating Pendulum System.
- Published in:
- Axioms (2075-1680), 2021, v. 10, n. 3, p. 191, doi. 10.3390/axioms10030191
- By:
- Publication type:
- Article
He–Laplace variational iteration method for solving the nonlinear equations arising in chemical kinetics and population dynamics.
- Published in:
- Journal of Mathematical Chemistry, 2021, v. 59, n. 5, p. 1234, doi. 10.1007/s10910-021-01236-4
- By:
- Publication type:
- Article
Homotopy perturbation method with three expansions.
- Published in:
- Journal of Mathematical Chemistry, 2021, v. 59, n. 4, p. 1139, doi. 10.1007/s10910-021-01237-3
- By:
- Publication type:
- Article
Homotopy perturbation method for Fangzhu oscillator.
- Published in:
- Journal of Mathematical Chemistry, 2020, v. 58, n. 10, p. 2245, doi. 10.1007/s10910-020-01167-6
- By:
- Publication type:
- Article
A variational principle for a thin film equation.
- Published in:
- Journal of Mathematical Chemistry, 2019, v. 57, n. 9, p. 2075, doi. 10.1007/s10910-019-01063-8
- By:
- Publication type:
- Article
Taylor series solution for Lane–Emden equation.
- Published in:
- Journal of Mathematical Chemistry, 2019, v. 57, n. 8, p. 1932, doi. 10.1007/s10910-019-01048-7
- By:
- Publication type:
- Article
Numerical analysis of multi-dimensional time-fractional diffusion problems under the Atangana-Baleanu Caputo derivative.
- Published in:
- Mathematical Biosciences & Engineering, 2023, v. 20, n. 5, p. 8190, doi. 10.3934/mbe.2023356
- By:
- Publication type:
- Article
A variational principle of an electrohydrodynamic fluid.
- Published in:
- Modern Physics Letters A, 2025, v. 40, n. 4, p. 1, doi. 10.1142/S0217732324502237
- By:
- Publication type:
- Article
Bipolymer nanofibers: Engineering nanoscale interface via bubble electrospinning.
- Published in:
- Journal of Applied Polymer Science, 2024, v. 141, n. 5, p. 1, doi. 10.1002/app.54878
- By:
- Publication type:
- Article
Series solution of the autocatalytic hydrolysis of cellulose.
- Published in:
- Cellulose, 2015, v. 22, n. 5, p. 3099, doi. 10.1007/s10570-015-0729-5
- By:
- Publication type:
- Article
Non-ionic surfactants for enhancing electrospinability and for the preparation of electrospun nanofibers.
- Published in:
- Polymer International, 2008, v. 57, n. 9, p. 1079, doi. 10.1002/pi.2447
- By:
- Publication type:
- Article
Fast identification of the pull-in voltage of a nano/micro-electromechanical system.
- Published in:
- Journal of Low Frequency Noise, Vibration & Active Control, 2022, v. 41, n. 2, p. 566, doi. 10.1177/14613484211068252
- By:
- Publication type:
- Article